# SDR CALA2025070106110

- Difficulty date: June 28, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 70,625 hours, 30,882 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCOMPLISHED THE REMOVAL OF THE R2 ESCAPE SLIDE IN REF WITH AMM TASK 25-62-44-000-802-A. AND RENDER A SAFE CHECK LIST. COMPLETED THE INSTALLATION OF THE R2 ESCAPE SLIDE IN REF WITH AMM 25-62-44-400-802-A. OPS CHECK GOOD. ACCOMPLISHED INSTALLATION INSPECTION OF R2 ESCAPE SLIDE IN REF WITH AMM 25-62-44-400-802-A.
